# SDR SWAA2024080505407

- Difficulty date: June 24, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE - SUPPORT LOCATED BTW STA 767 TO STA 787 RBL 22 WL 153.5 AFT CARGO COMPARTMENT 2024-401993<[01] REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BTW STA 767 TO STA 787 RBL 22 WL 153.5 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02;SRM 51-10-02 ;DWG 146A8123; SHEET:16; REV- AND DWG 146A0081 SHEET:46;REV.-;[02] CORRECTED STEP 1 REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BTW STA 767 TO STA 787 RBL 22 WL 153.5 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 Ï¿½TEM 9;SRM 51-10-02 ;DWG 146A8123; SHEET:16; REV- AND DWG 146A0081 SHEET:46;REV.-;[03] REPLACED ANGLE-SUPPORT AND FASTENERS LOCATED BTW STA 767 TO STA 787 RBL 22 WL 153.5 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 Ï¿½TEM 9;SRM 51-10-02 ;DWG 146A8123; SHEET:16; REV- AND DWG 146A0081 SHEET:46;REV.-  ITEM RII
